The monadic fragment of predicate calculus with the Chang quantifier and equality

  • A. Slomson
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 70)


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. C. C. Chang [1965] A Note on the Two Cardinal Problem, Proc. Amer. Math. Soc., 16, 1148–1155.MathSciNetCrossRefzbMATHGoogle Scholar
  2. -[1967] Ultraproducts and Other Methods of Constructing Models, in Sets, Models and Recursion Theory, edited by J. N. Crossley, North-Holland, Amsterdam, pp. 85–121.CrossRefGoogle Scholar
  3. W. B. Easton [1964] Powers of Regular Cardinals, Princeton University Dissertation.Google Scholar
  4. Th. Eichholz [1957] Semantische Untersuchungen zur Entscheidbarkeit im Predikatenkalkül mit Funktionsvariablen, Archiv für Mathematische Logik und Grundlagenforschung, 3, 19–28.MathSciNetCrossRefzbMATHGoogle Scholar
  5. T. Frayne, A. Morel & D. Scott [1962] Reduced Direct Products, Fund. Math. 51, 195–228.MathSciNetzbMATHGoogle Scholar
  6. G. Fuhrken [1964] Skolem-type Normal Forms for First Order Languages with a Generalized Quantifier. Fund. Math. 54, 291–302.MathSciNetzbMATHGoogle Scholar
  7. -[1965] Languages with the Added Quantifier “There Exist at Least ℵ α ” in The Theory of Models, edited by J. Addison, L. Henkin and A. Tarski, North-Holland, Amsterdam, 121–131.Google Scholar
  8. H. J. Keisler [1964] On Cardinalities of Ultraproducts, Bull. Amer. Math. Soc. 70, 644–647.MathSciNetCrossRefzbMATHGoogle Scholar
  9. -[1967] Models with Orderings, duplicated typescript (Abstract: Weakly Well-Ordered Models), Notices Amer. Math. Soc. 14, p. 414).MathSciNetGoogle Scholar
  10. G. Kreisel & J. L. Krivine [1967] Elements of Mathematical Logic, North-Holland, Amsterdam.zbMATHGoogle Scholar
  11. M. H. Löb [1967] Decidability of the Monadic Predicate Calculus with Unary Function Symbols, J.S.L. 32, 563.Google Scholar
  12. R. MacDowell & E. Specker [1961] Modelle der Arithmetik, in Infinitistic Methods, Pergamon, Oxford. 257–263.Google Scholar
  13. A. Mostowski [1957] On a Generalization of Quantifiers, Fund. Math. 44, 12–36.MathSciNetzbMATHGoogle Scholar
  14. R. L. Vaught [1964] The Completeness of Logic with the Added Quantifier, ‘There are uncountably many', Fund. Math. 54, 303–304.MathSciNetzbMATHGoogle Scholar
  15. M. Yasuhara [1966] An Axiomatic System for the First Order Language with an Equicardinality Quantifier, J.S.L. 31, 635–640.MathSciNetGoogle Scholar

Copyright information

© Springer-Verlag 1968

Authors and Affiliations

  • A. Slomson

There are no affiliations available

Personalised recommendations